# SDR CALA2013102392291

- Difficulty date: October 22, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 65,493 hours, 23,126 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 422-432
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN BS 422-432 STRINGERS 21-22L.  CUT OUT DAMAGE & INSTALLED DOUBLER REPAIR IAW SRM 53-00-01 FI G 201 REPAIR 3.
